Alert archive / Washington / River Flood Warnings in 2011

River Flood Warning 56, NWS Seattle, WA

November 23, 2011Snohomish County, Washington

NWS Seattle, WA issued this river flood warning at Nov 23, 2011, 6:08 AM PST for Snohomish County, Washington. It took effect at Nov 23, 2011, 7:43 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2011, 6:08 AM PST (14:08 UTC)
In effect from
Nov 23, 2011, 7:43 AM PST
Expired
Nov 23, 2011, 9:34 PM PST
In force
14 hr
Issued by
NWS Seattle, WA
Flood severity
Minor

County Snohomish County, WA

The radar

The Seattle radar (KATX), 60 km from the middle of the area, began a volume at 14:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stillaguamish River at Arlington (ARLW1).

Action stage
12.5 ft
Minor stage
14 ft
Moderate stage
17.5 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12167400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WGUS46 KSEW 231408
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
608 AM PST WED NOV 23 2011

...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD
WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  STILLAGUAMISH RIVER AT ARLINGTON AFFECTING SNOHOMISH COUNTY.

.FLOOD BULLETIN NO. 9

HEAVY RAIN OVERNIGHT INTO THIS MORNING OVER THE NORTH CENTRAL
CASCADES WILL PUSH THE THE STILLAGUAMISH RIVER AT ARLINGTON ABOVE
FLOOD STAGE THIS MORNING.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC061-232308-
/O.NEW.KSEW.FL.W.0056.111123T1543Z-111124T1733Z/
/ARLW1.1.ER.111123T1543Z.111124T0000Z.111124T0533Z.NO/
608 AM PST WED NOV 23 2011

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STILLAGUAMISH RIVER AT ARLINGTON
* UNTIL THURSDAY MORNING.
* AT  5:39 AM WEDNESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 8 AM 
  WEDNESDAY AND CREST NEAR 16.4 FEET AROUND 4 PM WEDNESDAY. THE
RIVER
  WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 16.0 FEET...THE STILLAGUAMISH RIVER WILL CAUSE MINOR 
  FLOODING MAINLY IN THE SILVANA AREA...INCLUDING OVER PIONEER 
  HIGHWAY AND ALONG NORMAN RD.  A STAGE OF 16 FEET ON THE 
  STILLAGUAMISH RIVER CORRESPONDS ROUGHLY TO PHASE 2 IN THE
SNOHOMISH
  COUNTY FLOOD PROGRAM.

$$

FELTON
WEATHER.GOV/SEATTLE
3 follow-up statements
876 
WGUS86 KSEW 231919
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1119 AM PST WED NOV 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
  NOOKSACK RIVER AT NORTH CEDARVILLE AFFECTING WHATCOM COUNTY. 
  STILLAGUAMISH RIVER AT ARLINGTON AFFECTING SNOHOMISH COUNTY. 
  PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY. 
  DESCHUTES RIVER NEAR RAINIER AFFECTING THURSTON COUNTY. 
  CHEHALIS RIVER AT PORTER AFFECTING GRAYS HARBOR COUNTY. 
  NORTH FORK STILLAGUAMISH RIVER NEAR ARLINGTON AFFECTING SNOHOMISH 
  COUNTY. 
  NEWAUKUM RIVER NEAR CHEHALIS AFFECTING LEWIS COUNTY. 
 
.FLOOD BULLETIN NO. 11

MINOR FLOODING CONTINUES ON SEVERAL WESTERN WASHINGTON RIVERS AS A
RESULT OF HEAVY RAIN OVER THE PAST TWO DAYS. THE UPPER REACHES OF
MOST RIVERS CRESTED THIS MORNING OR WILL CREST THIS AFTERNOON...AND
CRESTS WILL GRADUALLY MOVE DOWNSTREAM THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS. THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC045-240419-
/O.EXT.KSEW.FL.W.0049.000000T0000Z-111124T2100Z/
/SRPW1.3.ER.111122T1705Z.111122T2030Z.111124T1200Z.NR/
1119 AM PST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THURSDAY AFTERNOON. 
* AT 10:45 AM WEDNESDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW
  FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER EAST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WAC073-240418-
/O.EXT.KSEW.FL.W.0057.111123T1859Z-111124T1506Z/
/NRKW1.1.ER.111123T1733Z.111123T1815Z.111124T0606Z.NO/
1119 AM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE NOOKSACK RIVER AT NORTH CEDARVILLE
* UNTIL THURSDAY MORNING. 
* AT 10:15 AM WEDNESDAY THE STAGE WAS 146.7 FEET. 
* FLOOD STAGE IS 146.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 146.7 FEET AROUND 4 PM
  WEDNESDAY AND FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 146.5 FEET...THE NOOKSACK RIVER WILL CAUSE SHALLOW 
  FLOODING OF LOW PASTURE LANDS ALONG THE RIVER DOWNSTREAM THROUGH 
  LYNDEN.

$$

WAC061-240418-
/O.CON.KSEW.FL.W.0058.000000T0000Z-111124T1343Z/
/ARGW1.2.ER.111123T1718Z.111124T0000Z.111124T0443Z.NO/
1119 AM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK STILLAGUAMISH RIVER NEAR ARLINGTON
* UNTIL LATE TONIGHT. 
* AT 10:15 AM WEDNESDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 14.0 FEET
  AROUND 4 PM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 14.0 FEET...THE NORTH FORK STILLAGUAMISH RIVER WILL 
  CAUSE FLOODING IN THE CICERO AND SWEDE HEAVEN AREAS...OSO LOOP 
  ROAD...AND SR 530. FLOOD WATERS WILL ALSO CAUSE RIVERBANK EROSION.
  A STAGE OF 14 FEET CORRESPONDS TO PHASE 3 IN THE SNOHOMISH COUNTY 
  FLOOD WARNING SYSTEM.

$$

WAC061-240418-
/O.EXT.KSEW.FL.W.0056.000000T0000Z-111124T2016Z/
/ARLW1.1.ER.111123T1543Z.111124T0000Z.111124T0816Z.NO/
1119 AM PST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE STILLAGUAMISH RIVER AT ARLINGTON
* UNTIL THURSDAY AFTERNOON. 
* AT 10:24 AM WEDNESDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.2 FEET
  AROUND 4 PM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE  
  THURSDAY MORNING.
* IMPACT...AT 17.0 FEET...THE STILLAGUAMISH RIVER WILL CAUSE FLOODING 
  MAINLY IN THE SILVANA AREA...ALONG NORMAN ROAD AND IN FLORENCE. A 
  STAGE OF 17 FEET ON THE STILLAGUAMISH RIVER CORRESPONDS ROUGHLY TO 
  PHASE 3 IN THE SNOHOMISH COUNTY FLOOD PROGRAM.

$$

WAC053-240418-
/O.EXT.KSEW.FL.W.0054.000000T0000Z-111124T1427Z/
/ORTW1.1.ER.111123T1244Z.111124T0000Z.111124T0527Z.NO/
1119 AM PST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE PUYALLUP RIVER NEAR ORTING
* UNTIL THURSDAY MORNING. 
* AT  9:45 AM WEDNESDAY THE FLOW WAS 6480 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 6700 CFS 
  AROUND 4 PM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD FLOW 
  TONIGHT.
* IMPACT...AT 4500 CFS...THE PUYALLUP RIVER WILL FLOOD SOME AREAS 
  ALONG THE UPPER PUYALLUP RIVER ABOVE ORTING. AREAS INCLUDE BUT ARE
  NOT LIMITED TO THE NEADHAM ROAD VICINITY...ORVILLE ROAD EAST 
  VICINITY IN AREAS SOUTH OF BROOKS ROAD EAST AND NORTH OF ELECTRON 
  ROAD...AND THE COUNTRY SUBDIVISION/TOMOLLA TREE FARM VICINITY.

$$

WAC067-240418-
/O.EXT.KSEW.FL.W.0059.000000T0000Z-111124T1554Z/
/DSRW1.1.ER.111123T1742Z.111124T0000Z.111124T0654Z.NO/
1119 AM PST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DESCHUTES RIVER NEAR RAINIER
* FROM 10 AM WEDNESDAY UNTIL THURSDAY MORNING.
* AT 10:30 AM WEDNESDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 11.0 FEET...THE DESCHUTES RIVER WILL FLOOD DOWNSTREAM
  IN TUMWATER VALLEY INCLUDING THE GOLF COURSE. MINOR FLOODING WILL 
  ALSO OCCUR IN SEVERAL RESIDENTIAL AREAS...MAINLY COUGAR MOUNTAIN 
  AND DRIFTWOOD VALLEY. MANY ROADS AND FARM LANDS WILL ALSO BE 
  FLOODED.

$$

WAC041-240200-
/O.CON.KSEW.FL.W.0050.000000T0000Z-111124T0200Z/
/NEWW1.1.ER.111123T1100Z.111123T1500Z.111123T2200Z.NO/
1119 AM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE NEWAUKUM RIVER NEAR CHEHALIS
* UNTIL THIS EVENING. 
* AT 10:30 AM WEDNESDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW
  FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 10.5 FEET...FLOOD WATERS WILL INUNDATE MANY ROADS AND 
  RESIDENTIAL AND COMMERCIAL AREAS ALONG THE NEWAUKUM RIVER AND ITS 
  FORKS. A STAGE OF 10.5 ON THE NEWAUKUM ROUGHLY CORRESPONDS TO
  PHASE 2 FLOOD IN THE LEWIS COUNTY FLOOD SYSTEM.

$$

WAC027-240418-
/O.EXT.KSEW.FL.W.0060.111124T0655Z-111125T1317Z/
/CRPW1.1.ER.111124T0655Z.111124T1800Z.111125T0417Z.NO/
1119 AM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CHEHALIS RIVER AT PORTER
* FROM 11 PM WEDNESDAY UNTIL LATE THURSDAY NIGHT.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 19.2 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 11 PM 
  WEDNESDAY AND CREST NEAR 21.4 FEET AROUND 10 AM THURSDAY. THE RIVER
  WILL FALL BELOW FLOOD STAGE THURSDAY NIGHT.
* IMPACT...AT 21.0 FEET...THE CHEHALIS RIVER IN GRAYS HARBOR WILL 
  FLOOD LOW PASTURE LANDS AND SOME ROADS. HIGH TIDAL LEVELS AT 
  ABERDEEN WILL WORSEN FLOODING ALONG THE LOWER REACHES.

$$

MCDONNAL
WEATHER.GOV/SEATTLE
097 
WGUS86 KSEW 232348
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
348 PM PST WED NOV 23 2011

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  NOOKSACK RIVER AT NORTH CEDARVILLE AFFECTING WHATCOM COUNTY.
  NORTH FORK STILLAGUAMISH RIVER NEAR ARLINGTON AFFECTING SNOHOMISH 
  COUNTY.
  DESCHUTES RIVER NEAR RAINIER AFFECTING THURSTON COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  STILLAGUAMISH RIVER AT ARLINGTON AFFECTING SNOHOMISH COUNTY. 
  PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY. 
  NEWAUKUM RIVER NEAR CHEHALIS AFFECTING LEWIS COUNTY. 
  CHEHALIS RIVER AT PORTER AFFECTING GRAYS HARBOR COUNTY. 
  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
 
.FLOOD BULLETIN NO. 12

THE UPPER REACHES OF WESTERN WASHINGTON RIVERS HAVE CRESTED NOW...AND
THE CRESTS WILL BE MAKING THEIR WAY DOWNSTREAM TONIGHT AND THURSDAY.
THE CREST OF THE CHEHALIS RIVER WILL MOVE THROUGH THE CENTRALIA AREA
AND THURSTON COUNTY LATE TONIGHT AND THURSDAY MORNING AND THEN
DOWNSTREAM THROUGH GRAYS HARBOR COUNTY THURSDAY AND THURSDAY NIGHT.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC045-240848-
/O.CON.KSEW.FL.W.0049.000000T0000Z-111124T2100Z/
/SRPW1.3.ER.111122T1705Z.111122T2030Z.111124T1200Z.NR/
348 PM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THURSDAY AFTERNOON. 
* AT 3:15 PM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL BELOW
  FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER EAST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WAC073-240018-
/O.CAN.KSEW.FL.W.0057.000000T0000Z-111124T0000Z/
/NRKW1.1.ER.111123T1733Z.111123T2045Z.111123T2229Z.NO/
348 PM PST WED NOV 23 2011

THE FLOOD WARNING HAS ENDED FOR
  THE NOOKSACK RIVER AT NORTH CEDARVILLE
* AT 3:15 PM WEDNESDAY THE STAGE WAS 146.0 FEET. 
* FLOOD STAGE IS 146.5 FEET. 
* FELL BELOW FLOOD STAGE EARLY THIS AFTERNOON.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE WEDNESDAY 
  AFTERNOON AND WILL CONTINUE TO FALL.
* IMPACT...AT 146.5 FEET...THE NOOKSACK RIVER WILL CAUSE SHALLOW 
  FLOODING OF LOW PASTURE LANDS ALONG THE RIVER DOWNSTREAM THROUGH 
  LYNDEN.

$$

WAC061-240018-
/O.CAN.KSEW.FL.W.0058.000000T0000Z-111124T1343Z/
/ARGW1.1.ER.111123T1718Z.111123T1900Z.111123T2101Z.NO/
348 PM PST WED NOV 23 2011

THE FLOOD WARNING HAS ENDED FOR
  THE NORTH FORK STILLAGUAMISH RIVER NEAR ARLINGTON
* AT 3:15 PM WEDNESDAY THE STAGE WAS 11.7 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE EARLY THIS AFTERNOON.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE  1 PM WEDNESDAY 
  EARLY THIS AFTERNOON AND WILL CONTINUE TO FALL.

$$

WAC061-240848-
/O.EXT.KSEW.FL.W.0056.000000T0000Z-111124T1917Z/
/ARLW1.1.ER.111123T1543Z.111124T0000Z.111124T0717Z.NO/
348 PM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE STILLAGUAMISH RIVER AT ARLINGTON
* UNTIL THURSDAY MORNING. 
* AT 3:24 PM WEDNESDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.2 FEET
  AROUND 4 PM WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 17.0 FEET...THE STILLAGUAMISH RIVER WILL CAUSE FLOODING 
  MAINLY IN THE SILVANA AREA, ALONG NORMAN ROAD AND IN FLORENCE. A 
  STAGE OF 17 FEET ON THE STILLAGUAMISH RIVER CORRESPONDS ROUGHLY TO 
  PHASE 3 IN THE SNOHOMISH COUNTY FLOOD PROGRAM.

$$

WAC053-240848-
/O.EXT.KSEW.FL.W.0054.000000T0000Z-111124T1256Z/
/ORTW1.1.ER.111123T1244Z.111123T2115Z.111124T0356Z.NO/
348 PM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE PUYALLUP RIVER NEAR ORTING
* UNTIL LATE TONIGHT. 
* AT 2:45 PM WEDNESDAY THE FLOW WAS 5660 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
  FLOOD FLOW THIS EVENING.
* IMPACT...AT 4500 CFS...THE PUYALLUP RIVER WILL FLOOD SOME AREAS 
  ALONG THE UPPER PUYALLUP RIVER ABOVE ORTING. AREAS INCLUDE BUT ARE
  NOT LIMITED TO THE NEADHAM ROAD VICINITY...ORVILLE ROAD EAST 
  VICINITY IN AREAS SOUTH OF BROOKS ROAD EAST AND NORTH OF ELECTRON 
  ROAD...AND THE COUNTRY SUBDIVISION/TOMOLLA TREE FARM VICINITY.

$$

WAC067-240018-
/O.CAN.KSEW.FL.W.0059.000000T0000Z-111124T1554Z/
/DSRW1.1.ER.111123T1742Z.111123T1830Z.111123T1835Z.NO/
348 PM PST WED NOV 23 2011

THE FLOOD WARNING HAS ENDED FOR
  THE DESCHUTES RIVER NEAR RAINIER
* AT 2:45 PM WEDNESDAY THE STAGE WAS 10.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 10:30 AM WEDNESDAY 
  THIS MORNING AND WILL CONTINUE TO FALL.
* IMPACT...AT 11.0 FEET...THE DESCHUTES RIVER WILL FLOOD DOWNSTREAM
  TUMWATER VALLEY INCLUDING THE GOLF COURSE. MINOR FLOODING WILL 
  ALSO OCCUR IN SEVERAL RESIDENTIAL AREAS...MAINLY COUGAR MOUNTAIN 
  AND DRIFTWOOD VALLEY. MANY ROADS AND FARM LANDS WILL ALSO BE 
  FLOODED.

$$

WAC041-240847-
/O.EXT.KSEW.FL.W.0050.000000T0000Z-111125T0130Z/
/NEWW1.2.ER.111123T1100Z.111124T0000Z.111124T1630Z.NR/
348 PM PST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE NEWAUKUM RIVER NEAR CHEHALIS
* UNTIL THURSDAY AFTERNOON. 
* AT 2:45 PM WEDNESDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO HOLD AROUND 10.5 FEET
  THEN FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 10.5 FEET...FLOOD WATERS WILL INUNDATE MANY ROADS AND 
  RESIDENTIAL AND COMMERCIAL AREAS ALONG THE NEWAUKUM RIVER AND ITS 
  FORKS. A STAGE OF 10.5 ON THE NEWAUKUM ROUGHLY CORRESPONDS TO
  PHASE 2 FLOOD IN THE LEWIS COUNTY FLOOD SYSTEM.

$$

WAC027-240847-
/O.EXT.KSEW.FL.W.0060.111124T1651Z-111126T0449Z/
/CRPW1.1.ER.111124T1651Z.111125T0600Z.111125T1949Z.NO/
348 PM PST WED NOV 23 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CHEHALIS RIVER AT PORTER
* FROM 9 AM THURSDAY UNTIL FRIDAY EVENING.
* AT 2:45 PM WEDNESDAY THE STAGE WAS 19.9 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM 
  THURSDAY AND CREST NEAR 21.1 FEET AROUND 10 PM THURSDAY. THE RIVER 
  WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...THE CHEHALIS RIVER IN GRAYS HARBOR WILL 
  FLOOD LOW PASTURE LANDS AND SOME ROADS. HIGH TIDAL LEVELS AT 
  ABERDEEN WILL WORSEN FLOODING ALONG THE LOWER REACHES.

$$

WEATHER.GOV/SEATTLE
585 
WGUS86 KSEW 240534
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
934 PM PST WED NOV 23 2011

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  STILLAGUAMISH RIVER AT ARLINGTON AFFECTING SNOHOMISH COUNTY.
  PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. 
  NEWAUKUM R NR CHEHALIS AFFECTING LEWIS COUNTY. 
  CHEHALIS RIVER AT PORTER AFFECTING GRAYS HARBOR COUNTY. 
 
.FLOOD BULLETIN NO. 13

THE UPPER REACHES OF WESTERN WASHINGTON RIVERS HAVE CRESTED
NOW...AND THE CRESTS WILL BE MAKING THEIR WAY DOWNSTREAM TONIGHT
AND THURSDAY. THE CREST OF THE CHEHALIS RIVER WILL MOVE THROUGH THE
CENTRALIA AREA AND THURSTON COUNTY LATE TONIGHT AND THURSDAY
MORNING AND THEN DOWNSTREAM THROUGH GRAYS HARBOR COUNTY THURSDAY
AND THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC045-241434-
/O.CON.KSEW.FL.W.0049.000000T0000Z-111124T2100Z/
/SRPW1.3.ER.111122T1705Z.111122T2030Z.111124T1200Z.NR/
934 PM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THURSDAY AFTERNOON. 
* AT  9:15 PM WEDNESDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO
BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER EAST 
  BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.

$$

WAC061-240604-
/O.CAN.KSEW.FL.W.0056.000000T0000Z-111124T1917Z/
/ARLW1.0.ER.111123T1543Z.111123T2224Z.111124T0717Z.NO/
934 PM PST WED NOV 23 2011

THE FLOOD WARNING HAS ENDED FOR
  THE STILLAGUAMISH RIVER AT ARLINGTON
* AT  9:09 PM WEDNESDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FELL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.

$$

WAC053-240604-
/O.CAN.KSEW.FL.W.0054.000000T0000Z-111124T1256Z/
/ORTW1.1.ER.111123T1244Z.111123T2115Z.111124T0321Z.NO/
934 PM PST WED NOV 23 2011

  THE PUYALLUP RIVER NEAR ORTING
* AT  8:45 PM WEDNESDAY THE FLOW WAS 3740 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* FELL BELOW FLOOD FLOW THIS EVENING.

$$

WAC041-241434-
/O.CON.KSEW.FL.W.0050.000000T0000Z-111125T0130Z/
/NEWW1.1.ER.111123T1100Z.111124T0600Z.111124T1630Z.NO/
934 PM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE NEWAUKUM R NR CHEHALIS
* FROM 3 AM WEDNESDAY UNTIL THURSDAY AFTERNOON.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 10.5 FEET...FLOOD WATERS WILL INUNDATE MANY ROADS AND 
  RESIDENTIAL AND COMMERCIAL AREAS ALONG THE NEWAUKUM RIVER AND ITS 
  FORKS.  FLOODING IN SOME AREAS MAY BE DEEP AND HAZARDOUS
ESPECIALLY
  NEAR RIVERS. IMPACTED ROADWAYS AND SURROUNDING AREAS INCLUDE 
  JACKSON HWY. AND TUNE...RUSH...SOMMERVILLE...GRIEL...HAMILTON...
  TAUSCHER...GUERRIER...KIRKLAND...MACOMBER...RICE...SENN...LUCAS 
  CREEK...MIDDLE FORK AND NORTH FORK ROADS.  A STAGE OF 10.5 ON THE 
  NEWAUKUM ROUGHLY CORRESPONDS TO PHASE 2 FLOOD IN THE LEWIS COUNTY 
  FLOOD SYSTEM.

$$

WAC027-241434-
/O.CON.KSEW.FL.W.0060.111124T1651Z-111126T0449Z/
/CRPW1.1.ER.111124T1651Z.111125T0600Z.111125T1949Z.NO/
934 PM PST WED NOV 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CHEHALIS RIVER AT PORTER
* FROM 9 AM THURSDAY UNTIL FRIDAY EVENING.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 20.1 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM 
  THURSDAY AND CREST NEAR 21.1 FEET AROUND 10 PM THURSDAY. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...THE CHEHALIS RIVER IN GRAYS HARBOR WILL 
  FLOOD LOW PASTURE LANDS AND SOME ROADS. HIGH TIDAL LEVELS AT 
  ABERDEEN WILL WORSEN FLOODING ALONG THE LOWER REACHES.

$$

FELTON
WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 23, 3:30 AM PST, 2 hours 38 minutes earlier.

Area forecast discussion, Nov 23, 3:30 AM PST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST THU NOV 23 2011

.SYNOPSIS...A FRONTAL SYSTEM WILL GRADUALLY WEAKEN AND SHIFT EAST OF
THE AREA TODAY WITH RAIN AND WIND DIMINISHING. ANOTHER STRONG FRONT
WILL BRING RAIN AND WIND THURSDAY AND THURSDAY NIGHT WITH SNOW IN
THE MOUNTAINS. A THIRD FRONT WILL BRING ANOTHER ROUND OF RAIN AND
WIND OVER THE WEEKEND.

&&

.SHORT TERM...A FRONT CURRENTLY EXTENDING FROM THE CENTRAL OLYMPICS
SOUTHWEST ACROSS THE CENTRAL COAST WILL WEAKEN AS IT SHIFT EAST AND
SOUTH TODAY. RAIN WILL TAPER FROM NORTHWEST TO SOUTHEAST ACROSS THE
AREA AS THE FRONT MOVES INLAND. HIGH WINDS ON THE SOUTH SIDE OF THE
FRONT OVER THE SOUTH PART OF THE CENTRAL COAST HAVE JUST ENDED. THE
HIGH WIND WARNING FOR THE CENTRAL COAST WILL BE ALLOWED TO END AT 4
AM. SNOW LEVELS ARE PRETTY HIGH OVER THE CENTRAL CASCADES. EVEN THE
PASSES WITH EAST WINDS HAVE TURNED OVER TO RAIN. FOR THE NORTH
CASCADES...SNOW LEVELS HAVE ALSO RISEN TO ABOVE 4000 FEET AND SNOW
HAS TURNED TO RAIN AT MOUNT BAKER. WILL CANCEL THE WINTER STORM
WARMING FOR THE NORTH CASCADES THIS MORNING. TEMPERATURES ARE
RUNNING IN THE LOWER TO MID 50S SOUTH OF THE FRONT EARLY THIS
MORNING AND IN THE LOWER TO MID 40S TO THE NORTH. THIS WILL MAKE THE
HIGH TEMPERATURE FORECAST FOR TODAY A LITTLE TRICKY...SOME AREAS
WILL BE AT THE HIGH FOR THE DAY EARLY THIS MORNING WHILE AREAS TO
THE NORTH WILL WARM UP A FEW DEGREES LATER TODAY.

THERE WILL BE A BRIEF BREAK IN BETWEEN WEATHER SYSTEMS TONIGHT.
ANOTHER STRONG FRONT WILL SPREAD RAIN AND WIND TO THE COAST THURSDAY
MORNING AND THEN INLAND LATER IN THE DAY. WINDS FOR THE COAST AND
NORTHWEST INTERIOR THURSDAY LOOK A HAIR WEAKER THAN YESTERDAYS FRONT
BUT STILL QUITE STRONG. A HIGH WIND WATCH IS UP FOR THESE AREA
THURSDAY. THERE WILL BE A PRETTY GOOD SURGE OF SOUTH/SOUTHWEST WINDS
BEHIND THE FRONT FOR PUGET SOUND THURSDAY EVENING. A WIND ADVISORY
MAY EVENTUALLY BE NEEDED FOR THIS. THE MOUNTAINS WILL ALSO GET
ANOTHER ROUND OF SNOW THURSDAY AND THURSDAY NIGHT. SNOW LEVELS WILL
BE LOW ENOUGH FOR SNOW DOWN TO PASS LEVELS. FOR THE CASCADES IT
LOOKS LIKE LOW END HEAVY SNOW IS POSSIBLE. THE OLYMPICS LOOK MORE
LIKE ADVISORY AMOUNTS WILL FALL. WILL PUT UP A WINTER STORM WATCH
FOR THE CASCADES FOR THURSDAY AFTERNOON THROUGH THURSDAY NIGHT.

POST-FRONTAL SHOWERS AND WINDS WILL TAPER THURSDAY NIGHT AS THE
FRONT MOVES INLAND. FRIDAY IS LOOKING MOSTLY DRY AS A WEAK UPPER
RIDGE BUILD OVER THE AREA. SCHNEIDER

.LONG TERM...A WARM FRONT WILL BRING SOME RAIN AND WIND AGAIN TO THE
AREA ON SATURDAY. A TRAILING COLD FRONT WILL MOVE ONSHORE SUNDAY. AN
UPPER RIDGE WILL BRING DRIER WEATHER MONDAY. THE GFS AND ECMWF BOTH
SHOW DRY WESTERLY FLOW ALOFT CONTINUING INTO TUESDAY. SCHNEIDER

&&

.HYDROLOGY...SATELLITE IMAGERY AND RADAR DATA INDICATE THE FRONT
THAT STALLED OFFSHORE IS SLOWLY MOVING INLAND THIS MORNING. THE BAND
OF HEAVIEST PRECIPITATION SHIFTED NORTH LAST NIGHT TO A LINE FROM
ABOUT KHQM TO OLM TO BETWEEN SNOQUALMIE AND STEVENS PASS NORTHWARD.
PRECIPITATION TOTALS IN THIS AREA HAVE GENERALLY RANGES FROM 1 TO
2.5 INCHES OVERNIGHT WITH THE HEAVIEST PRECIPITATION IN THE NORTH
CASCADES. MOUNT BAKER REPORTED 2.53 INCHES IN THE LAST NINE HOURS
ENDING AT 2 AM. IN ADDITION TO THE PRECIPITATION TEMPERATURES HAVE
WARMED UP WITH THE SNOW LEVEL NOW 5000-6000 FEET OVER THE CASCADES.

THE FRONT WILL MOVE THROUGH WESTERN WASHINGTON LATER THIS MORNING.
THE RAIN WILL NOT COME TO AN END IMMEDIATELY AFTER THE FRONT BUT THE
RAINFALL RATES WILL DIMINISH SIGNIFICANTLY. ANOTHER INCH TO AN INCH
AND A HALF OF PRECIPITATION IS POSSIBLE IN THE HIGHER ELEVATIONS
UNTIL THE FRONT MOVES EAST OF THE AREA.

WITH THE SHIFT NORTHWARD OF THE HEAVIER BAND OF PRECIPITATION
FORECASTED CRESTS ON THE RIVERS OVER SOUTHWESTERN WASHINGTON HAVE
BEEN REDUCED.

A FLOOD WARNING WILL REMAIN IN EFFECT FOR THE REACH OF THE CHEHALIS
RIVER IN LEWIS AND THURSTON COUNTIES WITH THE LAST BATCH OF HEAVY
PRECIPITATION MOVING THROUGH THE AREA THIS MORNING. IF THE FORECAST
TRENDS CONTINUE LOOK FOR THE WARNING FOR THE CHEHALIS AT CENTRALIA
TO BE ENDED LATER THIS MORNING. THE LOWER CHEHALIS RIVER IN GRAYS
HARBOR COUNTY WILL REMAIN IN UNDER A FLOOD WATCH. THE FLOOD WARNING
FOR THE NEWAUKUM RIVER WILL ALSO REMAIN IN EFFECT WITH THE RIVER
CRESTING JUST ABOVE FLOOD STAGE LATE THIS MORNING. THE NEXT FORECAST
PACKAGE WILL LIKELY HAVE LOWER CRESTS ON BOTH OF THESE RIVERS. IT IS
ESPECIALLY IMPORTANT TO MONITOR THE RIVER FORECASTS AND FLOOD
WARNINGS FOR THE CHEHALIS BASIN CLOSELY...SINCE THIS IS WHERE THE
GREATEST UNCERTAINTY EXISTS.

BOTH THE DESCHUTES RIVER AND THE REACH OF THE PUYALLUP RIVER NEAR
ORTING ARE ALSO CRESTING AT LOWER THAN FORECASTED VALUES. ITS
POSSIBLE THE WARNING ON THESE RIVER COULD BE ENDED WITHIN THE NEXT
COUPLE OF HOURS.

WITH THE HEAVY RAIN IN THE OLYMPICS THE FLOOD WARNING FOR THE
SKOKOMISH WILL REMAIN IN EFFECT.

A FLOOD ADVISORY WILL REMAIN IN EFFECT FOR THE PUGET SOUND REGION
AND SOUTHWEST INTERIOR OF WESTERN WASHINGTON FOR URBAN AND SMALL
STREAM FLOODING DUE TO EXCESSIVE RAINFALL THROUGH THE MORNING
COMMUTE. FELTON

&&

.AVALANCHE...DURING THE PAST 24 HOURS...SIGNIFICANT WARMING...STRONG
WINDS...AND COPIOUS AMOUNTS OF SNOW OR SNOW CHANGING TO RAIN...ARE
ALL INCREASINGLY AFFECTING OUR FRAGILE EARLY SEASON SNOWPACK. THE
ABUNDANCE OF BURIED WEAK SNOW LAYERS ARE NOT DEALING WELL WITH ALL
OF THE STRESSES ADDED BY UP TO 3-5 INCHES OF WATER EQUIVALENT FROM A
MIX OF RAIN AND SNOW. MANY NATURAL AVALANCHES HAVE OCCURRED IN THE
INCREASINGLY DANGEROUS SNOWPACK...ALONG WITH A POTENTIAL FOR
INCREASINGLY LARGE AND DESTRUCTIVE SLIDES. WITH PERIODS OF HEAVY
RAIN OR SNOW PERSISTING INTO WEDNESDAY MORNING BEFORE SLOWLY
DECREASING MID-DAY AND WEDNESDAY AFTERNOON...HIGH TO EXTREME DANGER
CONTINUES. BACK COUNTRY TRAVEL IN THE MOUNTAINS SHOULD BE AVOIDED
UNTIL COOLER AND MORE SHOWERY WEATHER ALLOWS FOR DECREASING DANGER
LATER WEDNESDAY. HOWEVER...THE QUIET PERIOD WEDNESDAY NIGHT SHOULD
BE FOLLOWED BY MORE HEAVY SNOWFALL MID-LATE THURSDAY SO CONTINUING
SAFE TRAVEL PROCEDURES AND CAREFUL SNOWPACK EVALUATION REMAIN A
MUST. MOORE

&&

.AVIATION...A FRONT OVER WESTERN WA EARLY THIS MORNING WILL BE OVER
THE CASCADES AT DAYBREAK AND THEN INTO ERN WA. STRONG SW FLOW ALOFT
EARLY THIS MORNING WILL EASE WITH THE FROPA. WIDESPREAD 3-5SM RA AND
LOCALLY HEAVY RAIN WITH AREAS OF LOWER CIGS WILL GIVE WAY TO SHOWERS
AND SOME PARTIAL CLEARING THIS AFTERNOON. THERE IS A CHANCE OF A
PSCZ TODAY AND THE PUGET SOUND AREA AND THE WEST SLOPES OF THE
CASCADES WILL BE SLOWEST TO IMPROVE AND THE MTNS WILL PROBABLY STAY
OBSCURED THRU THE DAY. 19

KSEA...THE PROFILER HERE AT SAND POINT SHOWED THE WINDS ARND 2000FT
PEAKING AT 50KT OVERNIGHT...BUT THE WINDS ALOFT WILL SUBSIDE QUICKLY
WITH THE FRONTAL PASSAGE ARND DAYBREAK. IN PUGET SOUND A BREEZY SLY
SURFACE WIND IS LIKELY TO BECOME VARIABLE AND THERE IS A CHANCE OF A
PSCZ TDY. 19

&&

.MARINE...THE FRONT WILL MOVE TO THE CASCADES BY DAYBREAK AND THE
FLOW WILL TURN WLY MOST WATERS. SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS TODAY COASTAL WATERS AND W ENTRANCE...AND A SCA FOR W 15-25KT
IN THE CENTRAL AND ERN STRAIT...BUT THE INLAND WATERS WILL SEE THE
WIND DROP OFF AND PROBABLY WONT DO MORE THAN SW5-15 AFTER THE
FRONT...PERHAPS TRYING TO COME AROUND TO NW IN A PSCZ PATTERN FOR
PUGET SOUND. THE NEXT STRONG FRONT ARRIVES THU AND STORM/GALE
WATCHES ARE UP ALREADY FOR THAT. A WARM FRONT WILL BRUSH THE AREA
SAT...WITH THE COLD FRONT LIKELY LATE IN THE WEEKEND. 19

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...HIGH WIND WATCH NORTH AND CENTRAL COAST AND NORTH INTERIOR
     THURSDAY.
    .WINTER STORM WATCH NORTH AND CENTRAL CASCADES THURSDAY
     AND THURSDAY NIGHT.
    .FLOOD WATCHES AND WARNINGS REMAIN IN EFFECT FOR PARTS OF
     WESTERN WASHINGTON.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS AND WEST ENTRANCE TO THE
     STRAIT OF JUAN DE FUCA FOR HAZARDOUS SEAS.
    .SMALL CRAFT ADVISORY CENTRAL AND EAST ENTRANCE STRAIT OF JUAN
     DE FUCA.
    .SMALL CRAFT ADVISORY PUGET SOUND AND HOOD CANAL AND NORTHERN
     INLAND WATERS TIL 8AM.
    .SMALL CRAFT ADVISORY GRAYS HARBOR BAR.
    .STORM WATCH THURSDAY COASTAL WATERS AND NORTHERN INLAND WATERS.
    .GALE WATCH THURSDAY WEST ENTRANCE TO THE STRAIT...CENTRAL
     STRAIT...AND ADMIRALTY INLET.

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 4:50 PM PSTHigh Wind WarningSEW11 hr
Nov 22, 8:59 PM PSTSmall Craft AdvisorySEW24 hr
Nov 23, 2:24 AM PSTSmall Craft Advisory for Hazardous SeasSEW24 hr
Nov 23, 2:35 AM PSTAreal Flood AdvisorySEWGrays Harbor, King, Kitsap, Lewis, Mason, Pierce and 2 more12 hr
Nov 23, 3:18 AM PSTWinter Storm WatchSEW9 hr
Nov 23, 8:44 AM PSTStorm WarningSEW36 hr
Nov 23, 9:38 AM PSTRiver Flood WarningSEWThurston6 hr
Nov 23, 9:44 AM PSTRiver Flood WarningSEWWhatcom6 hr
Nov 23, 9:44 AM PSTRiver Flood WarningSEWSnohomish6 hr
Nov 23, 9:44 AM PSTRiver Flood WarningSEWGrays Harbor36 hr
Nov 23, 12:37 PM PSTWinter Storm WarningSEW45 hr
Nov 23, 12:37 PM PSTWinter Weather AdvisorySEW45 hr
Nov 23, 12:51 PM PSTWind AdvisorySEWSan Juan20 hr
Nov 23, 2:43 PM PSTGale WarningSEW30 hr
Nov 23, 2:43 PM PSTSmall Craft AdvisorySEW12 hr

Nearby

River Flood Warnings in Washington, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.